# SDR FDEA201107192811

- Difficulty date: July 19, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 65C376205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK REAR SPAR UPPER WEB BL 0 TO LBL 2 HAS UT SHEAR WAVE CRACK INDICATION AND BL 0 TO RBL HAS HFEC CRACK INDICATION. STOP DRILLED HOLES AT CENTER TANK REAR SPAR UPPER WEB LBL 0-2 AND RBL 0-2 IAW SRM 51-10-1.  LOCATED AND DRILLED HOLES AT REPAIR KIT AND INSTALLED REPAIR KIT PER EO 7-5710-7-3325 B3 PT 2.
